# SDR SWIA2014062338264

- Difficulty date: June 18, 2014
- Submitted: June 23, 2014
- Operation: Air carrier
- Aircraft: N299SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120329
- Aircraft time: 36,536 hours, 51,048 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Exterior
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT AFT EXTERIOR EMERGENCY LIGHT IS BURNED OUT.  R & R THE RT AFT EXTERIOR EMERGENCY LIGHT FIXTURE IAW AMM.
